Edinburgh Research Explorer

Continuum limit of field theories regularized on a random lattice

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Original languageUndefined/Unknown
Pages (from-to)737-739
Number of pages3
JournalNuclear Physics B - Proceedings Supplements
Volume42
Issue number1-3
DOIs
StatePublished - 9 Nov 1994

Abstract

The continuum limit and scaling properties of an asymptotically free field theory regularized on a random lattice are compared with those on a regular square lattice. We work on random lattices parametrized by a degree of ``randomness'' $\kappa$. We show that the continuum limit exists and different $\kappa$ are related by a finite renormalization.

    Research areas

  • hep-lat

Download statistics

No data available

ID: 1660868